DOI 10.1016/j.jiac.2022.12.001
Toxic shock like syndrome caused by Streptococcus agalactiae bacteremia during treatment for multiple myeloma.
Аннотация
Toxic shock-like syndrome (TSLS) is a life-threatening hyperinflammatory complication caused by Streptococcus species infections. We reported the first case of TSLS caused by primary bacteremia of Streptococcus agalactiae during chemotherapy for multiple myeloma. A 74-year-old woman, who received combination chemotherapy of elotuzumab, pomalidomide, and dexamethasone for treatment-refractory multiple myeloma, was transported to our hospital under comatose and septic shock. Her blood culture detected Streptococcus agalactiae, and considering the progressive multiorgan failure, she was diagnosed with TSLS. Empiric antibiotic treatment with meropenem and respiratory and circulatory support were quickly initiated, resulting in an almost complete recovery of organ functions. It should be noted that with the advances of chemotherapy, the risk of infection is becoming more diverse.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.